# SDR DALA1138819880

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON UPPER SKIN WITH SEVERAL (7) DENTS FROM STA  XRS 383 TO XRS 509 (MM067) RII: Y.  PROCURED SERVICEABLE AILERON.  AILERON REMOVED, REPLACED, AND ADJUSTED.  RII INSPECTION COMPLETED (87761280001) & WC 2711-9800M, JOB 000-0022 (87761390001).
